# SDR SAJF2018082907017

- Difficulty date: July 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N18215
- Make and model: Boeing 747-400
- Aircraft serial: 33737
- Aircraft time: 58,726 hours, 11,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146725
- Part serial: GH2839
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED A C8 CHECK IAW AMP 25-065-02-01-40, TASK.   L1 DOOR SLIDE DEPLOY WAS EXECUTED, DURING THE PROCESS,  FOUND SLIDE INFLATION WAS ABNORMAL,  WHEN INFLATION PROCESS WAS STABLED, UPPER TUBE WAS FOUND LEAKING, DEPLOY WAS INCOMPLETE. THE SLIDE WAS SENT TO EMERGENCY EQUIPMENT SHOP FOR INVESTIGATION. THE SLIDE  WAS OVERHAULED NOV. 04, 2015.
